Skip to Main content Skip to Navigation
Journal articles

FE approximation for an hybrid Naghdi equations for shells with G 1 -midsurface

Abstract : The purpose of this present work is to consider an hybrid formulation of Naghdi’s shell with G1-midsurface of the model already introduced by H. Le Dret in [1] and prove its well-posedness. Here, the displacement and the rotation of the normal to the midsurface are respectively given in Cartesian and local covariant or contravariant basis. This new version enables us, in particular, to approximate by conforming finite elements the solution with less degrees of freedom. Numerical tests are given to illustrate the efficiency of our approach.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01812935
Contributor : Refka Barbouche Connect in order to contact the contributor
Submitted on : Tuesday, October 2, 2018 - 5:57:40 PM
Last modification on : Wednesday, October 28, 2020 - 12:10:04 PM
Long-term archiving on: : Thursday, January 3, 2019 - 4:02:56 PM

File

ARIMA-Vol22-46-63.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Barbouche Refka. FE approximation for an hybrid Naghdi equations for shells with G 1 -midsurface. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2018, Volume 22 - 2016-2018, ⟨10.46298/arima.4668⟩. ⟨hal-01812935v3⟩

Share

Metrics

Record views

97

Files downloads

382